# SDR SWAA2015020436329

- Difficulty date: December 15, 2014
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 22,908 hours, 17,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING PANEL EMER LIGHT ASSEMBLY BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
